U.S. doctors online nowAsk doctors free
Palm City, FL
A 46-year-old female asked:

21wf. ive been tired for the last 4weeks.(lots of stress). my blood work showed white blood cells 3.4, neutrophils 1414. everything else was normal.i was tested 6 months ago and wbc was 5.4 and neutrophils 3400. i am worried! can it be serious???

1 doctor answer2 doctors weighed in
Dr. Rebecca Gliksman
Internal Medicine 38 years experience
Low WBC: Officially neutrophils < 1500 is neutropenia ,but 1414 should be enough to fight infection. What was your red blood cell count? abnormal , immature WBC? recent infection? medications? Would repeat it in 1 month. Are you perimenopausal that can cause fatigue. Also could check thyroid function and may consider a few basic autoimmune tests like ANA, CRP, ESR. f/u/ w/ MD, hem-onc

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

How are ANA blood tests related to autoimmune disease?

1 doctor answer3 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
One marker: Anti-nuclear antibodies (ANA) are one marker of auto-immune disease. There are sub-types of ANA that have specificity for different diseases. The antibodies may not be the casue of disease, but a marker of the disorder.
A 39-year-old member asked:

Is it common to have a sore arm after donating blood a month ago?

1 doctor answer3 doctors weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
No: If you donated blood a month ago, you should not be having pain. This would most likely be from phlebitis or irritation to the vein. I would have someone take a look at this or call the facility that drew the blood.
Egypt
A 32-year-old female asked:

My WBC is at 17, 500. Everything is normal including differential count. Spleen and liver are ok. For 2 days I have been feeling tired. What could it b?

2 doctor answers4 doctors weighed in
Dr. Geoffrey Rutledge
Internal Medicine 41 years experience
Too many to count: There isn't a simple answer to this question, because an elevated WBC is nonspecific, it can happen from just about any cause of inflammation or infection, or from other conditions of the blood-forming cells in the bone marrow.
A 44-year-old member asked:

What could happen from an overdose of blood thinner?

2 doctor answers8 doctors weighed in
Dr. Christian Schultheis
Hematology and Oncology 24 years experience
Bleeding: If you are referring to warfarin, it can cause severe bleeding. If aspirin, bleeding and kidney problems. Be very careful with all blood thinners. One needs to be monitored for symptoms and signs of bleeding. If there are concerns, contact your provider.
A 29-year-old member asked:

Why did I have a near-syncope episode after giving blood?

1 doctor answer2 doctors weighed in
Dr. Theodore Ritota
Dentistry 9 years experience
Be careful: It is common to feel somewhat light headed after donating blood. Everyone reacts differently, but by donating you are briefly compromising your own circulatory effectiveness for a short period of time. It rebounds very quickly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 21, 2019

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.